Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 3, Pages 205-221
Random mappings with a single absorbing center and combinatorics of discretizations of the logistic mapping
1Deakin University, School of Computing and Mathematics, Geelong 3217, Vic, Australia
2National University of Ireland, Institute for Nonlinear Science, Department of Physics, University College, Cork, Ireland
3Institute of Information Transmission Problems Russian, Academy of Science, Moscow, Russia
Received 1 November 1997; Revised 1 December 1998
Copyright © 1999 A. Klemm and A. Pokrovskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Distributions of basic characteristics of random mappings with a single absorbing center are calculated. Results explain some phenomena occurring
in computer simulations of the logistic mapping.